# SDR UALA2013060403870

- Difficulty date: June 2, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 92,893 hours, 14,718 cycles
- Engine: Pwa PW4060
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE HYDRAULIC LEAK FROM AFT STRUT.  ACCOMPLISHED PERMANENT REPAIR IAW DWG 272T3100 AND IAW MM 20-10-09.  ACCOMPLISHED LEAK CHECK ALL NORMAL.
